# SDR HALA2016040100164

- Difficulty date: April 1, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION, FR 47-53.2, Y1059 HAS 5X AREAS OF CORROSION.  AREA BS 33430, 35000, 34145, 35790, & 36580.  5 OFF AREAS BLENDING IAW SRM 51-74-00, REV 89. 5 AREAS ASSESSED IAW SRM 53-31-15 PB101.  AREAS 1,3,4 AND 5 FOUND OUTSIDE OF LIMITS.  AREA 2 FOUND WITHIN LIMITS. TRACK FRAME 47-53.2 +Y1959, REPLACEMENT C/O IAW SRM 51-42-11, 51-44-11 & 51-76-11-REV 89. REPLACEMENT DEEMED A MAJOR REPAIR.
